# SDR IPXA2020071767840

- Difficulty date: July 7, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 22,306 hours, 13,740 cycles
- System (JASC): 5755 · Spoilers
- Part: Stiffener
- Part number: A5724016120000
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE STIFFENER CRACKED OUTBOARD OF NR 6 SPOILER.  REMOVED AND REPLACED  THE STIFFENER IAW SRM 51-40-21 AND SRM 51-40-44.
